OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3882

Title: Dirichlet Boundary Value Problems for Second Order $p$-Laplacian Difference Equations
Authors: Shi, Haiping
Liu, Zhongzhi
Wang, Zhigang
Keywords: Discrete Dirichlet Boundary Value Problem
Mountain Pass Lemma
p-Laplacian
Critical Point Theory
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Citation: Haiping Shi, Zhongzhi Liu, Zhigang Wang, "Dirichlet Boundary Value Problems for Second Order $p$-Laplacian Difference Equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 19-29.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: In this paper, the solutions to second order Dirichlet boundary value problems of $p$-Laplacian difference equations are investigated. By using critical point theory, existence and multiplicity results are obtained. The proof is based on the Mountain Pass Lemma in combination with variational techniques.
URI: http://hdl.handle.net/10077/3882
ISSN: 0049-4704
MS Classification 2000: 65L10
35J05
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:

File Description SizeFormat
Shi Liu Wang RendMat42.pdf233.99 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.